Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Steenrod squares in spectral sequences. I
HTML articles powered by AMS MathViewer

by William M. Singer PDF
Trans. Amer. Math. Soc. 175 (1973), 327-336 Request permission

Abstract:

We define two kinds of Steenrod operations on the spectral sequence of a bisimplicial coalgebra. We show these operations compatible with the differentials of the spectral sequence, and with the Steenrod squares defined on the cohomology of the total complex. We give a general rule for computing the operations on ${E_2}$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55G10
  • Retrieve articles in all journals with MSC: 55G10
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 175 (1973), 327-336
  • MSC: Primary 55G10
  • DOI: https://doi.org/10.1090/S0002-9947-1973-0319194-X
  • MathSciNet review: 0319194